# SDR UALA2010020400449

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 55,200 hours, 19,492 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN GOUGED, FWD OF MAIN EQUIPMENT CTR ACCESS DOOR, BS 463.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE. ACP HFEC INSP.  FABRICATED & INSTALLED DOUBLER REPAIR.
